# SDR SWIA201437314

- Difficulty date: April 13, 2014
- Submitted: May 1, 2014
- Operation: Air carrier
- Aircraft: N812SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15098
- Aircraft time: 19,983 hours, 12,106 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Arm
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR AFT COUNTER-BALANCE ARM CHAFED ON AFT SIDE.  C-CHECK, REMOVED DAMAGE IAW REO.
